# SDR USAA010446

- Difficulty date: April 24, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GUSSET/ANGLE CRACKED, HORIZ STAB CENTER SECTION, LEFT, THRUST BEAM INBOARD LOWER CHORD.  INSTALLED DOUBLER PER SRM 51-10-2.  (M)
